# SDR USAA2014060300006

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 62,085 hours, 42,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT LENS 12C BROKEN.  REPLACED LIGHT ASSEMBLY AT ROW 12C IAW ESPM 20-45-01.  OPERATIONS CHECKED SATISFACTORY.
